# SDR DALA2024022302563

- Difficulty date: February 21, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 99,555 hours, 45,591 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Part number: UNKNOWN
- Condition: Dirty
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 660 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:609. CORRECTIVE ACTION: REMOVED DEBRIS NEAR SLIDE PROX SENSOR ON DOOR 4L SLIDE LIGHT GND CKS OK. (0211878)
